# SDR SIMA200115901

- Difficulty date: June 7, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N494AE
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 494
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3515 - EMERGENCY FLOOR LIGHTS ON AIRSTAIR INOPERATIVE.  REPAIRED WIRES ON PAX DOOR FOR EMERGENCY LIGHTS IAW AMM.  OPS CHECK GOOD. (M)
